# SDR REXA97113

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 689
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23079009
- Condition: Broken Wire
- Location: Lt Start/Gen
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FELL OFF-LINE.  REPAIRED BROKEN FIELD WIRE ON LEFT GENERATOR.  (X)
